Discussions that mention florinef

Open to All Other Health Topics board


I'm a 14 year old female and have been diagnosed with POTS for a year or so now. The doctor that diagnosed me only mentioned what caused it and a couple of the major symptoms and even when he did that, it was more to my parents then to me.
Lately i've been having very depressed moods for almost no reason at all and I want everyone to leave me alone. My dad (who I live with) doesn't seem to notice and I don't mention it to him because I don't think it's worth bringing up. But it's been happening more and more and it makes me feel completely helpless and worthless. I'm currently taking florinef but this doesn't seem to help this problem.
If any of you know if this is a symptom or if you know what I might need to do to help this problem, I'd appreciate your help.

Crystal
Did your Dr.tell you to add more salt to your diet? It is suppose to help. I have POTS and I was taking Florinef also, but saw no results from it only headaches and weight gain. I did stop taking it. Now I just live with it and it is so hard everyday. I don't know day from day how im going to wake up, happy or sad. I can't run or do anything without being out of breath. It is stressfull and scary. If you ever need anyone to talk to about this I will listen, I know how you feel. If you would like we can chat sometime! Im a woman 29 years old and would like to help if i can. [quote]Originally posted by Morbid_Subhuman:
I'm a 14 year old female and have been diagnosed with POTS for a year or so now. The doctor that diagnosed me only mentioned what caused it and a couple of the major symptoms and even when he did that, it was more to my parents then to me.
Lately i've been having very depressed moods for almost no reason at all and I want everyone to leave me alone. My dad (who I live with) doesn't seem to notice and I don't mention it to him because I don't think it's worth bringing up. But it's been happening more and more and it makes me feel completely helpless and worthless. I'm currently taking florinef but this doesn't seem to help this problem.
If any of you know if this is a symptom or if you know what I might need to do to help this problem, I'd appreciate your help.

Crystal


Florinef hasn't been helping me much either, and I've not gotten the prescription for a while(a few months). My parents just keep forgetting it. It didn't really help while I was on it, and I've been taking two salt pills per day. I hate the taste of salt, so naturally I had to go with the pills. I would love to chat, I've never known anyone with this problem except my younger cousin who was diagnosed with it a couple of months ago and he's no real help with anything. So yes, please, I have a number of messengers if you want to contact me. :)

[quote]Originally posted by keepingfaith:
Did your Dr.tell you to add more salt to your diet? It is suppose to help. I have POTS and I was taking Florinef also, but saw no results from it only headaches and weight gain. I did stop taking it. Now I just live with it and it is so hard everyday. I don't know day from day how im going to wake up, happy or sad. I can't run or do anything without being out of breath. It is stressfull and scary. If you ever need anyone to talk to about this I will listen, I know how you feel. If you would like we can chat sometime! Im a woman 29 years old and would like to help if i can.



------------------
Crystal